# SDR CALA2014030700290

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,570 hours, 16,761 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STATION 440 LT BETWEEN STRINGER 8 & 9 AT FASTENER HOLE.  TRIMMED OUT DAMAGE & INSTALLED REPAIR DOUBLERS IAW EA 5310-04 716 REV F.
